# SDR 05FDEA00405

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKPIT UNDER FLOOR FR64 FWD 8 INCHES TO AFT 14 INCHES EXTENDING 1 INCH INBOARD AND OUTBOARD OF STG 47R AND EXTENDING UNDER SHEAR TIE AND FRAME.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  AREA WAS OUT OF LIMITS IAW A310-200 SRM 53-10-00.  REMOVED AND REPLACED DAMAGED AREA IAW A310-200 SRM 53-10-14.  TREATED, PRIMED AND TOPCOATED IAW A310-200 SRM 51-21-10.  SEALED AREA IAW A310-200 SRM 51-76-00.
